# SDR KBMA113856

- Difficulty date: May 10, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Isolation Mount
- Part number: 206030539003
- Part serial: LK1037
- Condition: Debonded
- Location: Transmission
- Part time: 12,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION MOUNT DEBONDED.  REPLACED WITH SERVICEABLE UNIT.
